Jeffrey Remmel ; Sai-nan Zheng - Rises in forests of binary shrubs

dmtcs:2561 - Discrete Mathematics & Theoretical Computer Science, July 19, 2017, Vol. 19 no. 1 - https://doi.org/10.23638/DMTCS-19-1-15
Rises in forests of binary shrubsArticle

Authors: Jeffrey Remmel ; Sai-nan Zheng

    The study of patterns in permutations associated with forests of binary shrubs was initiated by D. Bevan et al.. In this paper, we study five different types of rise statistics that can be associated with such permutations and find the generating functions for the distribution of such rise statistics.


    Volume: Vol. 19 no. 1
    Section: Combinatorics
    Published on: July 19, 2017
    Accepted on: May 4, 2017
    Submitted on: July 19, 2017
    Keywords: Mathematics - Combinatorics
    Funding:
      Source : OpenAIRE Graph
    • Incentive - LA 1 - 2013; Funder: Fundação para a Ciência e a Tecnologia, I.P.; Code: Incentivo/SAU/LA0001/2013

    Consultation statistics

    This page has been seen 491 times.
    This article's PDF has been downloaded 310 times.